# SDR SWIA2021062358964

- Difficulty date: May 27, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Bs 437 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT AT STR 20R FS 437 HAS AN OVERSIZED HOLE.     (C-CHECK RO: 6/20/21) / REMOVED ,FABRICATED, LOCATED AND DRILLED AND INSTALLED  THE NEW STRINGER CLEAT FOR FS437, STRG20R, WITH P/N SH670-35625-2 OF MATERIAL 56144-13 0.050" P/O T000060559 I.A.W. CRJ700 SRM 51-40-11-001-001-A01 AND DWG SH670-35625 REV NC AND REF. DRAWING SH670-31401 REV. A  AND CRJ700 SRM 51-42-06-001-001-A01. COMPLIED WITH 51-900-1002-SKY.
